# SDR REXA2014040200343

- Difficulty date: April 2, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N8923A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7923
- Aircraft time: 21,431 hours, 18,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EMERGENCY OVERWING EXIT LIGHT, MOST FWD OF THE 3, INOPERATIVE MEL 33-51-02 CAT C NIGHT OPERATIONS PROHIBITED.  DEFERRED EXTERIOR EMERGENCY LIGHTS IAW MEL 33-51-02, PLACARD INSTALLED.
